# SDR AALA20160712010

- Difficulty date: July 12, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N846NN
- Make and model: Boeing 737823
- Aircraft serial: 31101
- Aircraft time: 19,556 hours, 7,745 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LOWER SKIN IS CRACKED AT HSS 92.70 AND 138.70.  REPAIRED THE SKIN IAW SRM 55-10-01-2R-11.
